# SDR CKSA98554

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B0448313
- Condition: Corroded
- Location: Bs 1950-1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1950-1960 STRINGER 51R HAS 8.5 AREA OF CORROSION.  REPAIRED IAW ASA CKF-AMO-047 AND ASA- AMD-057.  FOUND DURING ACCOMPLISHMENT OF C, D CHECK, CPCP WORK CARD ACCOMPLISHMENT.  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-125-01-02.
